| Model Number |
M006L8406911 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on may 31, 2022 that a flexiva pulse id laser fiber was used in a laser lithotripsy procedure for a stone treatment in the kidney performed on (b)(6) 2022.The laser unit used was a lumenis 100 watt laser console.During preparation, the laser fiber was not recognized by the laser console.The procedure was unable to be completed due to this event.There were no patient complications reported as a result of this event.